Wildfire, Putnam
- When
- January 30, 12:15 PM EST
- Where
- Putnam forecast zone
- Reported by
- Emergency Manager
County EMA reported a brush fire had burned about 25 acres near Pond Lane and State Road 19.
Putnam county wildfires continued to burn many acres through the end of the month.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Putnam county wildfires continued to burn many acres through the end of the month.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jan 30, 10:22 AM EST, 1 hour 53 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 1022 AM EST MON JAN 30 2012 .UPDATE...SUNNY SKIES AT THIS TIME WITH WATER VAPOR SHOWING INCREASING UPPER LEVEL MOISTURE OVER THE NRN GOMEX WITH MAINLY ZONAL FLOW ALOFT. TEMPS ARE WARMING QUICKLY AFTER A BRIEF FREEZE INLAND AREAS. HIGHS EXPECTED TO BE NEAR CLIMO VALUES IN THE MID 60S TO NEAR 70. RELATIVELY COOL ALONG COAST AS WATER TEMPS ARE GENERALLY IN THE LOWER 60S. A BROAD SFC HIGH IS LOCATED OVER AL/GA/SC WITH N TO NE FLOW OVER THE AREA...AND THE HIGH IS EXPECTED TO SHIFT EWD TODAY WITH LLVL FLOW GRADUALLY BECOMING NE AND E AT 10-15 MPH AND GUSTY. OTHERWISE...PATCHY SMOKE MAY BE LINGERING OVER COLUMBIA...BAKER AND ALACHUA COUNTIES DUE TO SMOLDERING FIRES. && .AVIATION...VFR FORECAST. WINDS LIGHT FROM N TO NE...BECOMING NELY AROUND 10 KT. && .MARINE...WINDS ARE NLY NEAR 15 KT AND SEAS OF 4 FT AT BUOY 41012. CURRENT FCST LOOKS ON TRACK WITH LITTLE CHANGE. RIP CURRENTS: SURF REMAINS RELATIVELY SMALL AOB 2 FT. MARGINAL LOW RISK AT THIS TIME. WILL MONITOR WHETHER INCREASED RISK MAY BE WARRANTED GIVEN AFTN NELY BREEZES. && .FIRE WEATHER...SOUNDING SHOWS VERY DRY AIR ALOFT. LOW RH AND GUSTY WINDS UP TO 15 MPH SUPPORTS FIRE DANGER STATEMENT FOR NE FL. CURRENT DATA SUGGESTS THIS IS ON TRACK AT THIS TIME. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/KEEGAN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EST MON JAN 30 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136- 149>154-162>166-311030- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 930 AM EST MON JAN 30 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TODAY AND TONIGHT... PATCHY SMOKE WILL BE POSSIBLE EARLY TODAY NEAR LOCAL WILDFIRES ACROSS INLAND NORTHEAST FLORIDA MAINLY IN BAKER...COLUMBIA AND ALACHUA COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... PATCHY DENSE SMOKE AND FOG WILL BE POSSIBLE DURING THE LATE NIGHT AND EARLY MORNING HOURS FROM TUESDAY THROUGH FRIDAY...MAINLY ACROSS INLAND NORTHEAST FLORIDA. ISOLATED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AND AGAIN ON SATURDAY AS LOW PRESSURE SYSTEMS TRACK ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH/ARS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 855 AM EST MON JAN 30 2012 FLZ022-023-301515- BAKER-COLUMBIA- 855 AM EST MON JAN 30 2012 ...DANGEROUS ROAD CONDITIONS MAY STILL LINGER ON INTERSTATE 10 FROM NEAR OLUSTEE TO SANDERSON... A FIRE BURNING NEAR AND WITHIN THE OSCEOLA NATIONAL FOREST HAS PRODUCED SMOKE THAT MOVED OVER AND NEAR THE INTESTATE 10 CORRIDOR BETWEEN LAKE CITY AND SANDERSON. VISIBILITIES MAY BE BRIEFLY LESS THAN A QUARTER MILE. MOTORISTS ARE ENCOURAGED TO USE ALTERNATE ROUTES IN THE AREA...AND TO EXERCISE CAUTION WHERE VISIBILITIES ARE REDUCED. SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND MAINTAIN A SAFE DISTANCE BETWEEN VEHICLES.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 912 AM EST MON JAN 30 2012 FLZ036-301530- ALACHUA- 912 AM EST MON JAN 30 2012 ...DANGEROUS ROAD CONDITIONS MAY STILL LINGER ON INTERSTATE 75 OVER SOUTHERN ALACHUA COUNTY... A WILDFIRE THAT WAS BURNING WITHIN PAYNES PRAIRIE MAY STILL PRODUCE SMOKE OVER INTESTATE 75...SOUTH OF GAINESVILLE. PORTIONS OF INTERSTATE 75 ARE CLOSED SOUTH OF GAINESVILLE. REDUCED VISIBILITIES MAY LINGER EARLY THIS MORNING. MOTORISTS ARE ENCOURAGED TO USE ALTERNATE ROUTES IN THE AREA...AND TO EXERCISE CAUTION WHERE VISIBILITIES ARE REDUCED. SLOW DOWN...USE LOW BEAM HEADLIGHTS...AND MAINTAIN A SAFE DISTANCE BETWEEN VEHICLES.
2 wildfire. Local standard time, as filed.
County EMA reported a brush fire had burned about 25 acres near Pond Lane and State Road 19.
The EMA reported that the Camp Road wildfire burned about 350 acres south of Palatka, west of State Road 19.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2012Every state in 2012This day in weather historyWarnings in Florida, January 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 356781, 356782.